MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT
Model Number J20007D
Medical Device Problem Codes Mechanical Problem (1384); Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: a field service engineer (fse) visited site and replaced the joystick.Fse also reported that there was no patient intervention.System checkout passed.System meets all specifications.Manufacturing records review: a review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the spring broke on the joystick and can't find neutral.It keeps going up or going down and not stopping with patient involvement.It was reported that there was no patient intervention.No additional information was provided.

Brand Name
IFS ADVANCED FEMTOSEC LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key18619906
Report Number3012236936-2024-00252
Device Sequence Number11355061
Product Code GEX
UDI-Device Identifier05050474573468
UDI-Public(01)05050474573468
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberJ20007D
Device Catalogue NumberJ20007D
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown